Erik Broman

Senior Lecturer at Analysis and Probability Theory

Showing 20 publications

2020

The existence phase transition for scale invariant Poisson random fractal models

Erik Broman
Annales de linstitut Henri Poincare (B) Probability and Statistics. Vol. 56 (1), p. 715-733
Journal article
2019

Random cover times using the Poisson cylinder process

Erik Broman, Filipe Mussini
Alea. Vol. 16 (2), p. 1165-1199
Journal article
2017

Phase Transition and Uniqueness of Levelset Percolation

Erik Broman, R. Meester
Journal of Statistical Physics. Vol. 167 (6), p. 1376-1400
Journal article
2017

The existence phase transition for two Poisson random fractal models

Erik Broman, Johan Jonasson, Johan Tykesson
Electronic Communications in Probability. Vol. 22
Journal article
2016

Connectedness of Poisson cylinders in Euclidean space

Erik Broman, Johan Tykesson
Annales de linstitut Henri Poincare (B) Probability and Statistics. Vol. 52 (1), p. 102-126
Journal article
2015

Poisson cylinders in hyperbolic space

Erik Broman, Johan Tykesson
Electronic Journal of Probability. Vol. 20, p. 1-25
Journal article
2014

Noise sensitivity in continuum percolation

Daniel Ahlberg, Erik Broman, S. Griffiths et al
Israel Journal of Mathematics. Vol. 201 (2), p. 847-899
Journal article
2013

Exclusion sensitivity of Boolean functions

Erik Broman, C. Garban, Jeffrey Steif
Probability Theory and Related Fields. Vol. 155 (3-4), p. 621-663
Journal article
2012

Stochastic domination and weak convergence of conditioned Bernoulli random vectors

Erik Broman, T. V. de Brug, W. Kager et al
Alea. Vol. 9 (2), p. 403-434
Journal article
2011

Exclusion Sensitivity of Boolean Functions

Erik Broman, Christophe Garban, Jeffrey Steif
Preprint
2010

Universal Behavior of Connectivity Properties in Fractal Percolation Models

Erik Broman, F. Camia
Electronic Journal of Probability. Vol. 15, p. 1394-1414
Journal article
2008

SURVIVAL OF INHOMOGENEOUS GALTON-WATSON PROCESSES

Erik Broman, R. Meester
Advances in Applied Probability. Vol. 40 (3), p. 798-814
Journal article
2008

Large-N limit of crossing probabilities, discontinuity, and asymptotic behavior of threshold value in Mandelbrot's fractal percolation process

Erik Broman, F. Camia
Electronic Journal of Probability. Vol. 13, p. 980-999
Journal article
2007

Stochastic domination for a hidden markov chain with applications to the contact process in a randomly evolving environment

Erik Broman
Annals of Probability. Vol. 35 (6), p. 2263-2293
Journal article
2006

Dynamical Stability of Percolation for Some Interacting Particle Systems and $\epsilon$--Stability

Erik Broman, Jeffrey Steif
Annals of Probability. Vol. 34 (2), p. 539-576
Journal article
2006

Refinements of Stochastic Domination

Erik Broman, Olle Häggström, Jeffrey Steif
Probability Theory and Related Fields. Vol. 136 (4), p. 587-603
Journal article
2005

One-dependent trigonometric determinantal processes are two-block-factors

Erik Broman
Annals of Probability. Vol. 33 (2), p. 601-609
Journal article
2005

Refinements of Stochastic Domination

Erik Broman, Olle Häggström, Jeffrey Steif
Preprint

Download publicaton list

You can download this list to your computer.

Filter and download publication list

As logged in user (Chalmers employee) you find more export functions in MyResearch.

You may also import these directly to Zotero or Mendeley by using a browser plugin. These are found herer:

Zotero Connector
Mendeley Web Importer

There are no projects.
There might be more projects where Erik Broman participates, but you have to be logged in as a Chalmers employee to see them.